Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 52, Number 2 (2008), 493-514.
The orbifold cohomology ring of simplicial toric stack bundles
We introduce a new quotient construction of toric Deligne–Mumford stacks. We use this new construction to define toric stack bundles which generalize the construction of toric bundles by Sankaran and Uma [Comment. Math. Helv. 78 (2003) 540–554]. The orbifold Chow ring of such toric stack bundles is computed. We show that the orbifold Chow ring of the toric stack bundle and the Chow ring of its crepant resolution are fibres of a flat family, generalizing a result of Borisov–Chen–Smith.
Illinois J. Math. Volume 52, Number 2 (2008), 493-514.
First available in Project Euclid: 23 July 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jiang, Yunfeng. The orbifold cohomology ring of simplicial toric stack bundles. Illinois J. Math. 52 (2008), no. 2, 493--514. https://projecteuclid.org/euclid.ijm/1248355346